# SDR FDEA202405270789

- Difficulty date: May 27, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: A5378196620000
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING REPAIR FOUND ON AFT CGO COMPT CROSSBEAM AT   FR63, -Y140 TO -Y805 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 53-10-15-201, PARA.9, PAGE.237~242, FIG.207, THE REPAIR IS CATEGORY A AND   CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR"
